Real and Hyperbolic Matrices of Split Semi Quaternions


ALAGÖZ Y. , Özyurt G.

ADVANCES IN APPLIED CLIFFORD ALGEBRAS, vol.29, no.3, 2019 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 29 Issue: 3
  • Publication Date: 2019
  • Doi Number: 10.1007/s00006-019-0973-0
  • Title of Journal : ADVANCES IN APPLIED CLIFFORD ALGEBRAS

Abstract

The aim of this paper is to investigate split semi quaternion matrices. To verify this, we first examine matrices with real split semi quaternion entries as a pair of hyperbolic matrices. Then, we present hyperbolic split semi quaternions and their matrices. Finally, for a hyperbolic split semi quaternion, we search some properties of its 2x2 matrix representation and we express 4x4 hyperbolic matrix and 8x8 real matrix representations.